# SDR DL764050424

- Difficulty date: July 31, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 15,563 hours, 5,760 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Broken
- Location: Nr 8 Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

LE SLATS WOULD NOT EXTEND.  FOUND S304 NR 8 OUTBOARD SENSOR TARGET BROKEN.  REPLACED BOLT OPS CK OK.
